# SDR 2DYA2023120600343

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 65,355 hours, 29,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 1462754304
- Condition: Discharged
- Location: Emergency Lights
- Part time: 500 hours, 15 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1,L2, R1,R2 DOOR SECTION EMERGENCY LIGHTS DID NOT ILLUMINATE DURING SERVICE CHECK.
